# SDR FXTA20210728001

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N573BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5220
- Aircraft time: 6,180 hours, 13,454 cycles
- Engine: Pwc PT6A140
- Engine time: 6,180 hours, 13,454 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: S26154
- Part serial: 0743
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSURE CASS MESSAGE. SENSOR ON ENGINE FAILED
